# SDR RAIA201909140001

- Difficulty date: September 14, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 43,493 hours, 26,557 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 14536834001
- Condition: Corroded
- Location: Fuselage
- Part time: 43,493 hours, 26,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING PLATE FOR THE RA #2 AFT ANTENNA ON AFT FUSELAGE SEPARATING FROM FUSELAGE. CLEANED SKIN AND FOUND NO CORROSION ON FUSELAGE ONLY RA MOUNTING BRACKET. NO MATERIAL REMOVED. CRACKS FOUND AROUND RIVET HOLES. SUPPLIMENTAL INFORMATION:  FOUND CORROSION OF FUSELAGE SKIN UNDER AFT #2 RA ANTENNA MOUNT DURING REMOVAL OF ANTENNA. REPAIRED FUSELAGE SKIN UNDER AFT #2 RA ANTENNA MOUNT IAW EO-EMB145-53-066-O.
